# SDR SWAA2021031549878

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT 25R 'Z' CHANNEL IS CORRODED AT 727C TO 767. REMOVED AND REPLACED 'Z' CHANNEL FOR AFT CARGO COMPARTMENT FROM STA 727 STA 767 AS PER B737 SRM 514002060 AND DWG REF 146A 7502 VERIFIED SQUEEZED OUT AND 100% FASTENER INSTALLATION AS PER B737 SOPM 205019
